آمار

تعداد نشریات24
تعداد شماره‌ها934
تعداد مقالات8,383
تعداد مشاهده مقاله16,981,302
تعداد دریافت فایل اصل مقاله14,371,042
Mohammadi, Ali, Rajabi, Ahmad. (1391). An Optimal Tax Relief Policy with Aligning Markov Chain and Dynamic Programming Approach. , 1(1), 55-74. doi: 10.22099/ijes.2012.588
Ali Mohammadi; Ahmad Rajabi. "An Optimal Tax Relief Policy with Aligning Markov Chain and Dynamic Programming Approach". , 1, 1, 1391, 55-74. doi: 10.22099/ijes.2012.588
Mohammadi, Ali, Rajabi, Ahmad. (1391). 'An Optimal Tax Relief Policy with Aligning Markov Chain and Dynamic Programming Approach', , 1(1), pp. 55-74. doi: 10.22099/ijes.2012.588
Mohammadi, Ali, Rajabi, Ahmad. An Optimal Tax Relief Policy with Aligning Markov Chain and Dynamic Programming Approach. , 1391; 1(1): 55-74. doi: 10.22099/ijes.2012.588


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب